DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10023

Title: STOCHASTIC GLOBAL STABILITY OF A RANDOM FEEDBACK-SYSTEM
Authors: JOSHI, MC
GOVINDAN, TE
Issue Date: 1989
Publisher: MARCEL DEKKER INC
Citation: STOCHASTIC ANALYSIS AND APPLICATIONS, 7(2), 169-186
URI: http://dx.doi.org/10.1080/07362998908809175
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10023
http://hdl.handle.net/10054/10023
ISSN: 0736-2994
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback